# SDR AALA202303302281

- Difficulty date: March 29, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N126UW
- Make and model: Airbus A320-214
- Aircraft serial: 4149
- Aircraft time: 35,220 hours, 19,373 cycles
- System (JASC): 5270 · Door Warning System
- Part: Relay
- Part number: E024528A0
- Condition: Fault Message
- Location: Zone 100 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 DOOR OPEN LIGHT ON WITH DOOR CLOSED. REPLACED POWER SUPPLY SWITCH OVER RELAY 12WN PER ESPM 20-46-50 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CJHECK.
